# SDR TWAA9803804

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, A CRACK INDICATION WAS FOUND IN THE RT WING RIB UPPER CHORD AT RBL 70.5 STATION 760, THE UPPER FORWARD HOLE AT 6 O'CLOCK AND 12 O'CLOCK.  REPAIRED PER ARA 11719 AND TWA STANDARD PRACTICES.  (M)
